Controllability of nonlinear delay systems. (English) Zbl 0325.93007


93B05 Controllability
93C10 Nonlinear systems in control theory
93C15 Control/observation systems governed by ordinary differential equations
Full Text: DOI


[1] Dauer, J. P.,Nonlinear Perturbations of Quasi-Linear Control Systems, Journal of Mathematical Analysis and Applications, Vol. 54, No. 3, 1976. · Zbl 0339.93004
[2] Banks, H. T.,Necessary Conditions for Control Problems with Variable Time Lags, SIAM Journal on Control, Vol. 6, No. 1, 1968. · Zbl 0159.13002
[3] Halanay, A.,Differential Equations: Stability, Oscillations, Time Lags, Academic Press, New York, New York, 1966. · Zbl 0144.08701
[4] Alekal, Y., Brunovsky, P., Chyung, D., andLee, E.,The Quadratic Problem for Systems with Time Delays, IEEE Transactions on Automatic Control, Vol. AC-16, No. 6, 1971.
[5] Kalman, R. E., Ho, Y. C., andNarendra, K. S.,Controllability of Linear Dynamical Systems, Contributions to Differential Equations, Vol. 1, No. 2, 1963. · Zbl 0151.13303
[6] Zmood, R. B.,The Euclidean Space Controllability of Control Systems with Delay, SIAM Journal on Control, Vol. 12, No. 4, 1974. · Zbl 0296.93005
[7] Banks, H. T.,Representations for Solutions of Linear Functional Differential Equations, Journal of Differential Equations, Vol. 5, No. 2, 1969. · Zbl 0165.42701
[8] Hale, J.,Functional Differential Equations, Springer-Verlag, New York, New York, 1971. · Zbl 0222.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.